MAUDE Adverse Event Report: UNOMEDICAL S.R.O. CURE PRODUCTS; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number ULTRA M14
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: sex - male this complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.  therefore, this evaluation will be closed.  this issue will be monitored through the post market product monitoring review process.Based on the available information, this event is deemed to be a serious injury.     to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.     fda registration number  reporting site: 1049092  manufacturing site: 3005471919.
 
Event or Problem Description
End user reports he was found to have a "kidney infection" uti with recent catheter use.Consumer is an 87 year old male, said he has been catching for 4 - 5 years, 3 x a day for bph.He reports this one is his only infection since switching to this ultra pre-lubbed catheter.He cannot remember when he started using the ultra but it has been a while.He said he has nearly completed the antibiotics (oral) he was given does not know names.No additional information was provided.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key19004481
Report Number1049092-2024-00032
Device Sequence Number8464209
Product Code KOD
UDI-Device Identifier00815947021069
UDI-Public00815947021069
Combination Product (Y/N)N
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberULTRA M14
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown